I have been on this medicine for a few years yesterday we increase the dues and 10 MG 20 MG I am wondering if anyone has seen any difference in their level of anxiety or depression the doctor told me it will help with these issues after I read that it does not really make a difference I am so hopeful need depression is very bad I feel very alone all the time I don't go out I've lost all my friends I am using the talking device to write this so I am very sorry for any errors thank you in advance
Hi, Jackie! Which medication are you taking and at what dose? If you're been on a lower dose, increasing it may help. Also, if you ARE on a maintenance dose and it's not seeming to be as effective as it was an add-on like Abilify or Rexulti might also help.
Best regards, Wildcat
Jackie; I don't see which medication you are talking about but most of the antidepressants would help but you have to give it time. You remember going on it and you might have had some side effect of just what this medication is to help. well you could get that again but no where as severe as it was when you went on it to start with I have no Idea why the paper insert you got with the medication would say increasing the dose won't work this is how the doctor is to do it so you don't get hit too hard with side effects. You really should go with what your doctor said and any more questions talk to the nurse or doctor tomorrow. And remember it helps a lot to make sure you don't miss any days and take your medication about the same time each day can really help. If for any reason you think you need to adjust the dose never do that without talking with the doctor. And please feel free to write back anytime. We do understand and you are not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2012 • 2 answers
Posted 26 Apr 2015 • 2 answers
Posted 25 Jul 2016 • 2 answers
Posted 4 Jan 2017 • 6 answers
Posted 11 Nov 2017 • 2 answers